# SDR ABXA030027

- Difficulty date: January 9, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 75,709 hours, 17,745 cycles
- Engine: Pwa JT8D*
- Engine time: 54,712 hours, 12,942 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 8D1467
- Part serial: 245A
- Condition: Defective
- Location: Engine Oil
- Part time: 1,721 hours, 587 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

LT ENGINE OIL FILTER MESSAGE DISPLAYED. MESSAGE REMAINED WHEN THRUST REDUCED. AFTER ENGINE SHUTDOWN, MESSAGE DISAPPEARED. NOTE: LT ENGINE SHUTDOWN, (0) OIL PRESSURE LAST 5 MINUTES OF FLT.  REMOVED AND REPLACED THE NR 1 ENGINE MAIN OIL FILTER AND THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH IAW MM.  LEAK AND OPS CHECKED GOOD.
